# SDR USAA2014120800013

- Difficulty date: December 6, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 40,300 hours, 14,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209800600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SIDE AUXILIARY BEAM FOUND CORRODED.  REPLACED AFT CABIN LT SIDE AUXILIARY BEAM IAW SRM 51-42-11.
